Matematicki Vesnik

Vol. 67, No. 2, 2015 · Contents

Y. Shehu:
An iterative approximation of fixed points of strictly pseudocontractive mappings in Banach spaces

B. Dhara, Sh. Sahebi, V. Rahmani:
Generalized derivations as a generalization of Jordan homomorphisms acting on Lie ideals

N. Dehgardi, S. M. Sheikholeslami, L. Volkmann:
The rainbow domination subdivision numbers of graph

A. Aliouche, A. Djoudi:
Common fixed point theorems for expansive mappings satisfying an implicit relation

J. M. Jahangiri, S. G. Hamidi:
Faber polynomial coefficient estimates for analytic bi-Bazilevic functions

A. Kandil, S. A. El-Sheikh, M. M. Yakout, S. A. Hazza:
Proximity structures and ideals

S. K. Datta, T. Biswas, C. Biswas:
Generalized relative lower order of entire functions

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 13 Feb 2015. Last modified: 24 March 2015.

© 2015 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition